Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
HARDY INEQUALITIES IN NON-CONVEX DOMAINS OF THE EUCLIDEAN SPACE
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2015
Языканглийский
  • Авхадиев Фарит Габидинович, автор
  • Библиографическое описание на языке оригинала F.G. Avkhadiev. Hardy inequalities in non-convex domains of the Euclidean space // J. Analysis. Volume 23 (2015), 1-20.
    Аннотация We describe families of non-convex domains whose Hardy constants are the same as the knoun constants for convex domains. In particular, we prove several new one-dimensional Hardy-type inequalities.
    Ключевые слова Hardy inequality, hypergeometric function, distance function, sharp constant
    Название журнала The Journal of Analysis
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=130228

    Полная запись метаданных